# SDR N6WA20100606

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 4,996 hours, 3,462 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT, INTERIOR LOWER INOP.  RESET CIRCUIT BREAKERS TO EMERGENCY LIGHT SYS TEST GOOD AT THIS TIME IAW AMM 33-51-00.
